# SDR AALA202401226796

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 76,930 hours, 36,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING SCHEDULED R1 DOOR SLIDE CHANGE, MAINTENANCE FOUND DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LEAKING. MAINTENANCE REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE R1 DOOR DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
